# SDR USAA2012072400031

- Difficulty date: June 28, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK ASSEMBLY BETWEEN FR16 TO FR20, -Y254.  REPLACED SEAT TRACK ASSEMBLY BETWEEN FR16 TO FR20, -Y254 IAW A319 SRM 51-42-11 FIGS 11 & 12.
